About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 493406, 15 pages
http://dx.doi.org/10.1155/2013/493406
Research Article

Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 24 April 2013; Revised 24 June 2013; Accepted 24 June 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Hengfei Ding and Changpin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hengfei Ding and Changpin Li, “Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term,” Abstract and Applied Analysis, vol. 2013, Article ID 493406, 15 pages, 2013. doi:10.1155/2013/493406